# SDR QR9R20211117002

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720209148
- Aircraft time: 3,034 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Radio Altimeter
- Part number: 066011530101
- Part serial: 6636
- Condition: Power Loss
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START RUN-UP, RADAR ALTIMETER WAS INOPERATIVE. TROUBLESHOOTING REVEALED RADAR ALTIMETER WOULD NOT POWER UP.
